中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
Subject: Mathematics, Applied
Title:
on the independence of boolean functions
Author: Wu CK
Keyword: cryptography Boolean function ; independence
Source: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
Issued Date: 2005
Volume: 82, Issue:4, Pages:415-420
Indexed Type: sci ; ei
Department: Chinese Acad Sci, State Key Lab Informat Secur, Inst Software, Beijing 100080, Peoples R China.
Language: 英语
WOS ID: WOS:000226751500004
Citation statistics:
Content Type: 期刊论文
URI: http://ir.iscas.ac.cn/handle/311060/12462
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
00207160412331291035.pdf(82KB)----限制开放-- 联系获取全文

Recommended Citation:
Wu CK. on the independence of boolean functions[J]. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2005-01-01,82(4):415-420.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Wu CK]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Wu CK]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace